# SDR AWXA200301469

- Difficulty date: November 4, 2003
- Submitted: November 20, 2003
- Operation: Air carrier
- Aircraft: N305AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24012
- Aircraft time: 49,199 hours, 34,678 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 313A135515
- Condition: Cracked
- Location: Rt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MINOR REPAIR - DURING C-15 CHECK A 1 INCH CRACK WAS FOUND ON RT PYLON SKIN ON INBOARD SIDE BELOW PANEL 5843R, NAC STA 332.12 - 345.28.  MAINTENANCE REMOVED DAMAGED SKIN ON RT PYLON INBOARD SIDE BELOW PANEL 5843R; FABRICATED NEW SKIN PER DWG 313A1355; INSTALLED REPAIR PART IAW B737-300 SRM 51-40-02, FIG 3, 4, 6, 7, 8, 12, 13 & 14 PG 1, 26, 29, 32, 36, 38, 45 & 51-65.
